# SDR CALA2018062101451

- Difficulty date: June 10, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N17753
- Make and model: Boeing 737-7V3
- Aircraft serial: 30463
- Aircraft time: 51,108 hours, 19,187 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A111690
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA BS 460 BETWEEN S-8L AND S-9L CRACKED. INTERIM REPAIR AS PER PART 1 OF ECRA 5311-01950.
